# SDR CALA2016060695432

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 44,565 hours, 19,346 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BULK STRINGER 31R, BELOW OUTFLOW VLV CORRODED.  R & R THE AFT PIT BULK STRINGER 31R IAW SRM 51-72-11.
